MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP

Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML LATEX UM SNAP
Catalog Number URO175216
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when it was time to remove the foley, the balloon would not deflate.Once syringe was attached the fluid could not be pulled back.
 
Additional Manufacturer Narrative
The customer reported multiple incidents of foley balloons not deflating, including that the nurse had to cut the foley above the y bifurcation to get the balloon to deflate and that in another case the foley had to be removed with the balloon intact from the patient; the complaint states patient 3 was harmed.Medline quality received 1 ea of the reported product in unpackaged, unused condition; visual assessment revealed no defects nor abnormalities, dimensional analysis found that product dimensions were within specified criteria, and functional testing found the balloon inflated without issue, was free of deformity, and deflated without incident with the entire volume of water returned to the syringe.The reported issues could not be verified based on visual or functional inspection of the received sample.No root cause was identified; a device history record review found no notable issues, a retrospective post-market review revealed no additional complaints of deflation failure with respect to the product, and medline quality will continue to monitor for the issue through complaint meetings and trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML LATEX UM SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
maya mcknight
three lakes drive
northfield, IL 60093--275
MDR Report Key50691728
Report Number1417592-2026-34746
Device Sequence Number5891749
Product Code OHR
UDI-Device Identifier40193489987394
UDI-Public40193489987394
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown